# SDR USAA2010011490103

- Difficulty date: December 28, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480020342
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON AFT SHEAR PLATE BETWEEN FR 68 TO FR 69, S23L ON PASSENGER CABIN FLOOR STRUCTURE.  REPLACED AFT SHEAR PLATE BETWEEN FR 68 TO FR 69, S23L ON PASSENGER CABIN FLOOR STRUCTURE IAW A320 SRM 51-72-11.
